Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 2, 2016, 5:27 PM EDT for Anderson County, Shelby County, Spencer County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 5:27 PM EDT (21:27 UTC)
- Expired
- Jun 2, 2016, 6:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
391
WUUS53 KLMK 022127
SVRLMK
KYC005-211-215-022200-
/O.NEW.KLMK.SV.W.0149.160602T2127Z-160602T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SPENCER COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN SHELBY COUNTY IN CENTRAL KENTUCKY...
WESTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 600 PM EDT
* AT 527 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
TAYLORSVILLE...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...JUNTE...DRYDOCK...VAN BUREN...SINAI...WADDY...GEE...MOUNT
EDEN...HICKORY GROVE AND WAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3817 8501 3813 8502 3793 8498 3797 8517
3798 8525 3808 8527
TIME...MOT...LOC 2127Z 257DEG 9KT 3801 8519
HAIL...<.75IN
WIND...60MPH
$$
RAS2 follow-up statements
949
WWUS53 KLMK 022147
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT THU JUN 2 2016
KYC215-022156-
/O.CAN.KLMK.SV.W.0149.000000T0000Z-160602T2200Z/
SPENCER KY-
547 PM EDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPENCER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SPENCER COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. OTHER
STRONG STORMS MAY CONTINUE TO AFFECT THE AREA.
LAT...LON 3807 8501 3797 8499 3800 8513 3801 8512
3802 8513 3803 8511 3804 8510 3812 8515
TIME...MOT...LOC 2146Z 256DEG 14KT 3803 8510
$$
KYC005-211-022200-
/O.CON.KLMK.SV.W.0149.000000T0000Z-160602T2200Z/
SHELBY KY-ANDERSON KY-
547 PM EDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL SHELBY AND NORTHWESTERN ANDERSON COUNTIES...
AT 546 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LAWRENCEBURG...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAYSIDE...GLENSBORO...HARRISONVILLE...DRYDOCK...JUNTE...ANDERSON CITY...
BIRDIE AND GEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3807 8501 3797 8499 3800 8513 3801 8512
3802 8513 3803 8511 3804 8510 3812 8515
TIME...MOT...LOC 2146Z 256DEG 14KT 3803 8510
HAIL...<.75IN
WIND...60MPH
$$
RAS049
WWUS53 KLMK 022153
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT THU JUN 2 2016
KYC211-022202-
/O.CAN.KLMK.SV.W.0149.000000T0000Z-160602T2200Z/
SHELBY KY-
553 PM EDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHELBY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
EAST INTO ANDERSON COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3807 8501 3797 8499 3800 8513 3801 8512
3802 8513 3804 8510 3804 8508 3807 8505
3808 8505
TIME...MOT...LOC 2152Z 257DEG 9KT 3803 8508
$$
KYC005-022200-
/O.CON.KLMK.SV.W.0149.000000T0000Z-160602T2200Z/
ANDERSON KY-
553 PM EDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN ANDERSON COUNTY...
AT 552 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
LAWRENCEBURG...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAYSIDE...BIRDIE...GLENSBORO...DRYDOCK...GEE AND ANDERSON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3807 8501 3797 8499 3800 8513 3801 8512
3802 8513 3804 8510 3804 8508 3807 8505
3808 8505
TIME...MOT...LOC 2152Z 257DEG 9KT 3803 8508
HAIL...<.75IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:13 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 2, 3:13 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Louisville KY 313 PM EDT THU JUN 2 2016 .SHORT TERM (Now through Friday Night)... Issued at 258 PM EDT Thu Jun 2 2016 The cold front this afternoon currently stretches from Ohio back into southern Indiana. This front will slowly make its way southeast through the region tonight. Storms have developed along this front and have been training along it. The main concern for the afternoon will be the potential for flash flooding, particularly north of the Ohio River. Precipitable water values are around 1.75 inches and MUCAPE values are around 1000 J/kg. Sounding show long, skinny CAPE with little to no dry air aloft. Thus, while a few stronger wind gusts are not out of the question, the heavy rain looks to be the biggest concern this afternoon and evening. South of the Ohio River, more scattered storms are expected to develop over the next couple of hours. While the flash flooding potential will be better along the frontal boundary, any training of storms could result in some minor flooding this afternoon given weak flow aloft and slow storm motion. Storms should decrease in coverage late this evening into the overnight hours, with showers lingering over east and south central KY as the front slides through. The front will stall out and become less defined across the KY/TN border. This lingering boundary will serve as the focus for more storms developing tomorrow as a weak disturbance rides along it. The best chances for storms tomorrow will be across south central KY with more scattered coverage further to the north. Storms look to then decrease again in the evening with another PV anomaly approaching early Saturday morning bringing renewed rain chances. Friday will be another muggy day in central KY with dewpoints in the mid 60s and temperatures in the 80s. Some low 60s dewpoints will filter into southern IN, making it feel a bit less humid. .LONG TERM (Saturday through Thursday)... Issued at 311 PM EDT Thu Jun 2 2016 An upper level trough will be digging into the Midwest at the beginning of the long term period and will shift eastward into the eastern CONUS through the weekend. This trough will then remain over the eastern CONUS through early next week, slowly shifting eastward by mid week. Saturday the lower Ohio Valley will be in the warm sector ahead of a cold front that looks to move through on Sunday morning. A PV anomaly will move through the upper level flow on Saturday as well. Precipitable water values will rise once again to 1.7-1.9 inches across the region with long skinny CAPE. There is a fairly good chance for storms on Saturday as this system moves through. Storms will start out mainly across southern IN in the morning and spread across central KY through mid day. Showers and storms will continue through the overnight hours and into Sunday before the front finally pushes through and brings an end to precipitation. With the very moist atmosphere, heavy rainfall and some flooding looks to again be the main concern this weekend. Some areas could potentially see 2- 3 inches of rain depending on training and repeated storms. We will finally dry out on Sunday night with mostly dry weather then forecast from Monday through Wednesday. Temperatures will be a bit cooler through the long term than they have been with highs in the upper 70s to lower 80s and lows in the upper 50s to lower 60s. && .AVIATION (18Z TAF Update)... Issued at 117 PM EDT Thu Jun 2 2016 Plentiful moisture resides over the region this afternoon. Ample cloud cover is keeping the instability down over much of the region. However, some thinning out of the clouds has occurred over southeastern KY and across portions of far western KY. Locally, a mix of low and mid-level cloudiness will continue through the afternoon. Earlier low cigs continue to lift and we're likely to see high end MVFR or low end VFR ceilings this afternoon. Showers and a few thunderstorms will be scattered about. However, the area at most risk for widespread convective development will be along a SW-NE oriented surface pressure trough from west KY thorough southern Indiana. For now, plan on keeping VCSH in the TAFs for this afternoon and into this evening. Will continue to monitor convective trends and issue quick amendments as needed. Surface winds look to be light and variable this afternoon. For this evening and tonight, diurnal convection will continue into the evening hours before waning. Much of the latest guidance continues to be in agreement with very little convection persisting overnight. Low clouds and fog will become issues with the fog more of a threat down at KBWG in the 03/08-13Z time frame. Some MVFR cigs/vsbys will be possible at KLEX and KSDF late tonight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, Jun 2, 3:29 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT THU JUN 2 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 329 PM EDT THU JUN 2 2016 /229 PM CDT THU JUN 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON INTO THIS EVENING. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. SOME LOCAL PONDING OF WATER OR MINOR FLOODING WILL BE POSSIBLE IN AREAS WITH REPEATED STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...BUT TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OF STRONG WINDS THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, Jun 2, 4:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT THU JUN 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 SSW LEXINGTON 37.99N 84.51W
06/02/2016 E0.88 INCH FAYETTE KY BROADCAST MEDIA
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 2, 4:55 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT THU JUN 2 2016
KYZ038-045-022130-
SPENCER-NELSON-
455 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SPENCER AND NORTHEASTERN NELSON
COUNTIES...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR SAMUELS...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...TAYLORSVILLE...BLOOMFIELD...BOURBON SPRINGS...LENORE...
WAKEFIELD...HUNTERS...CRAVENS...WATERFORD AND SAMUELS FIELD AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3810 8528 3793 8516 3789 8515 3788 8519
3790 8520 3786 8521 3787 8525 3784 8526
3785 8528 3784 8528 3776 8553 3787 8560
3788 8558 3791 8558 3793 8555 3796 8552
3796 8553 3799 8549 3800 8551 3812 8532
TIME...MOT...LOC 2054Z 236DEG 11KT 3789 8552
RASSpecial weather statement, Jun 2, 5:05 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 505 PM EDT THU JUN 2 2016 KYZ041-042-049-022130- BOURBON-FAYETTE-CLARK- 505 PM EDT THU JUN 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE... SOUTHWESTERN BOURBON AND NORTHWESTERN CLARK COUNTIES... AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER CADENTOWN...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEXINGTON...PARIS...CADENTOWN...U K ARBORETUM...CHEVY CHASE...BRYAN STATION...THOROUGHBRED ACRES...NORTHLAND...CLINTONVILLE AND OLD PINE GROVE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3795 8446 3802 8455 3829 8430 3809 8407 TIME...MOT...LOC 2105Z 228DEG 16KT 3804 8441 RJS
Special weather statement, Jun 2, 5:08 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT THU JUN 2 2016
KYZ034-038-022145-
SHELBY-SPENCER-
508 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SPENCER AND SOUTHERN SHELBY
COUNTIES...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS OVER TAYLORSVILLE...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...TAYLORSVILLE...HARRISONVILLE...JUNTE...WAKEFIELD...HEMP
RIDGE...WADDY...MOUNT EDEN...RIVALS AND CLAY VILLAGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3827 8513 3810 8505 3807 8505 3805 8507
3795 8529 3795 8533 3808 8546
TIME...MOT...LOC 2108Z 230DEG 10KT 3806 8533
RASSpecial weather statement, Jun 2, 5:21 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM CDT THU JUN 2 2016 KYZ074>076-081-022200- METCALF-CUMBERLAND-MONROE-BARREN- 421 PM CDT THU JUN 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE... SOUTHWESTERN METCALFE...SOUTHEASTERN BARREN AND WEST CENTRAL CUMBERLAND COUNTIES... AT 421 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF TOMPKINSVILLE...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOMPKINSVILLE...JEFFREY...CYCLONE...KINO...SUMMER SHADE...WISDOM...SULPHUR LICK...FORKTON...NOBOB AND GUM TREE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3679 8594 3702 8574 3683 8550 3667 8578 TIME...MOT...LOC 2121Z 224DEG 12KT 3679 8580 RJS
Special weather statement, Jun 2, 5:22 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT THU JUN 2 2016
KYZ041-048-022145-
FAYETTE-JESSAMINE-
522 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT JESSAMINE AND
SOUTHERN AND CENTRAL FAYETTE COUNTIES...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS OVER NICHOLASVILLE...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...NICHOLASVILLE...FAYETTE MALL...VETERANS PARK...CADENTOWN...U K
ARBORETUM...MEADOWTHORPE...CARDINAL HILL...DUNBAR HIGH SCHOOL AND CHEVY
CHASE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3796 8432 3795 8432 3785 8447 3785 8448
3784 8449 3777 8458 3779 8461 3780 8461
3780 8462 3786 8469 3811 8451 3796 8431
TIME...MOT...LOC 2121Z 230DEG 10KT 3790 8458
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:02 PM EDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jun 1, 8:05 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 25 min |
| Jun 1, 8:14 PM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jun 1, 8:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 36 min |
| Jun 1, 8:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 24 min |
| Jun 1, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 25 min |
| Jun 1, 9:12 PM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Washington | 3 hr |
| Jun 1, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 32 min |
| Jun 1, 9:24 PM EDT | Flash Flood Warning | LMK | Anderson, Mercer | 3 hr |
| Jun 1, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 30 min |
| Jun 1, 9:31 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Jun 1, 9:43 PM EDT | Flash Flood Warning | LMK | Harrison, Nicholas | 3 hr |
| Jun 1, 10:09 PM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Scott, Shelby | 21 min |
| Jun 1, 10:15 PM EDT | Special Weather Statement | LMK | Butler, Ohio | 30 min |
| Jun 1, 10:32 PM EDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Franklin, Scott, Woodford | 3 hr |
| Jun 1, 10:50 PM EDT | Special Weather Statement | LMK | Butler | 25 min |
| Jun 2, 4:37 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Jun 2, 4:52 PM EDT | Special Weather Statement | LMK | Shelby | 38 min |
| Jun 2, 4:55 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 35 min |
| Jun 2, 5:02 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 28 min |
| Jun 2, 5:05 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 25 min |
| Jun 2, 5:08 PM EDT | Special Weather Statement | LMK | Spencer | 37 min |
| Jun 2, 5:21 PM EDT | Special Weather Statement | LMK | Monroe | 39 min |
| Jun 2, 5:22 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 23 min |
| Jun 2, 5:39 PM EDT | Areal Flood Advisory | LMK | Fayette, Garrard, Jessamine | 3 hr |
| Jun 2, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 35 min |
| Jun 2, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Jun 2, 5:45 PM EDT | Special Weather Statement | LMK | Spencer | 30 min |
| Jun 2, 5:51 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| Jun 2, 5:53 PM EDT | Special Weather Statement | LMK | Jessamine | 37 min |
| Jun 2, 6:01 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jun 2, 6:11 PM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Scott | 3 hr |
| Jun 2, 6:19 PM EDT | Special Weather Statement | LMK | Fayette | 26 min |
| Jun 2, 6:21 PM EDT | Special Weather Statement | LMK | Harrison | 24 min |
| Jun 2, 6:34 PM EDT | Areal Flood Advisory | LMK | Casey, Russell | 3 hr |
| Jun 2, 7:07 PM EDT | Areal Flood Advisory | LMK | Garrard, Madison | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.